skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Sparsifying preconditioner for soliton calculations

Authors:
;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1459031
Grant/Contract Number:  
DMS-1312659; DMS-1454939; DMS-1328230; DMS-1521830; FC02-13ER26134/DE-SC0009409
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of Computational Physics
Additional Journal Information:
Journal Name: Journal of Computational Physics Journal Volume: 315 Journal Issue: C; Journal ID: ISSN 0021-9991
Publisher:
Elsevier
Country of Publication:
United States
Language:
English

Citation Formats

Lu, Jianfeng, and Ying, Lexing. Sparsifying preconditioner for soliton calculations. United States: N. p., 2016. Web. https://doi.org/10.1016/j.jcp.2016.03.061.
Lu, Jianfeng, & Ying, Lexing. Sparsifying preconditioner for soliton calculations. United States. https://doi.org/10.1016/j.jcp.2016.03.061
Lu, Jianfeng, and Ying, Lexing. Wed . "Sparsifying preconditioner for soliton calculations". United States. https://doi.org/10.1016/j.jcp.2016.03.061.
@article{osti_1459031,
title = {Sparsifying preconditioner for soliton calculations},
author = {Lu, Jianfeng and Ying, Lexing},
abstractNote = {},
doi = {10.1016/j.jcp.2016.03.061},
journal = {Journal of Computational Physics},
number = C,
volume = 315,
place = {United States},
year = {2016},
month = {6}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
https://doi.org/10.1016/j.jcp.2016.03.061

Citation Metrics:
Cited by: 3 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Ten years of nonlinear optics in photonic crystal fibre
journal, February 2009


Nested Dissection of a Regular Finite Element Mesh
journal, April 1973

  • George, Alan
  • SIAM Journal on Numerical Analysis, Vol. 10, Issue 2
  • DOI: 10.1137/0710032

Two-dimensional photonic band structures
journal, January 1991


GMRES: A Generalized Minimal Residual Algorithm for Solving Nonsymmetric Linear Systems
journal, July 1986

  • Saad, Youcef; Schultz, Martin H.
  • SIAM Journal on Scientific and Statistical Computing, Vol. 7, Issue 3
  • DOI: 10.1137/0907058

Two-Dimensional Optical Lattice Solitons
journal, November 2003

  • Efremidis, Nikolaos K.; Hudock, Jared; Christodoulides, Demetrios N.
  • Physical Review Letters, Vol. 91, Issue 21
  • DOI: 10.1103/PhysRevLett.91.213906

Enhancement of nonlinear effects using photonic crystals
journal, April 2004

  • SoljaČiĆ, Marin; Joannopoulos, J. D.
  • Nature Materials, Vol. 3, Issue 4
  • DOI: 10.1038/nmat1097